# SDR REXA2015022000242

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 21,710 hours, 19,090 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Iced
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR DIFFICULT TO OPERATE.  REMOVED ICE FROM DOOR SEAL & ICE CUBES FROM DOOR HINGE & THRESHOLD AREA.  OPERATIONS CHECKED IAW 52-11-00-710-802.
